MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, RS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, RS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16137
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn # (b)(4).
 
Event or Problem Description
It was reported that "27 aug 2024, damaged to the product's outer packaging.This product was opened from the carton and found that the paper-plastic packaging was not fully closed and there was a large opening.".
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "incomplete seal - sterility compromised" could not be confirmed upon investigation of the returned sample.The customer returned one unit 5-16137 et tube, sher-i-bronch, rs, 37 fr for investigation.The et tube, two suction catheters, both swivel connectors, and the y connector were all returned in their original packaging.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed that the ett package was partially opened.No issues were found with the integrity of the sterile barrier on the packaging.The manufacturing site confirmed that the package did not present any blemishes or abnormalities in the sterile barrier.The sterile barrier appears to be fully intact.A review of the manufacturing process confirmed that a burst test is performed at the time of manufacturing to help prevent this type of issue from occurring.A device history record review performed on the stylet did not reveal any manufacturing related issues.Based on the condition of the returned sample, there is no evidence to suggest a manufacturing related root cause.It could not be determined how or when the package was opened.Teleflex will continue to monitor and trend on this issue.
 
Event or Problem Description
It was reported that, "on (b)(6) 2024, damaged to the product's outer packaging.This product was opened from the carton and found that the paper-plastic packaging was not fully closed and there was a large opening.".

Brand Name
ET TUBE, SHER-I-BRONCH, RS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20265429
Report Number3003898360-2024-01204
Device Sequence Number12852982
Product Code CBI
UDI-Device Identifier04026704397662
UDI-Public(01)04026704397662(11)200617(17)250616(10)73F2000240(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2025
Device Catalogue Number5-16137
Device Lot Number73F2000240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown